A Day With Chris Teo

Research on effectiveness of herbs and alternative therapies for cancer

Finding a Convenient Scapegoat

Dear Dr. Christ ,
Am so sorry to disturb at this time. I am from KL and started your herbs last five days ago . And today I went
for blood test at XX Hospital and the liver counts on three types as follows. Alkaline phosphatase ( 142 ul ) ,GGT (98 ul ) , AST (179 ul ) ,ALT (369 ul ).

As mentioned by Dr. ZZ, the reading is quite high and this worry me a lot. I am taking oral chemo drug at the moment already one session ( 3 weeks n rest 1 week ). I need your advise for this matter. .Pls provide me yr numbers so I can talk to U. Thanks a lot.

Reply: You don’t expect taking the herbs for 5 days it will work …. that is asking for too much …madness. Take for 3 months and see what happen… not 5 days, 

And if you are taking oral chemo, etc..etc.  .. I suggest  you don’t take my herbs…do all the chemo you want first…and if chemo doesn’t work ..then come and take my herbs…better.

Dr Christ , I am sorry to make u misunderstook on my message. Actually my blood test was scheduled to do on that day by oncology. And not becos after 5 days taking yr herbs  i straight away do. My concern is why suddenly my liver reading was high. It is b’cos of the herbs or otherwise. That is all i want to know and i know the herbs will not work within few days

Comments: Patient is taking regorafenit.

Read the internet and know the danger of taking this drug.

What this drug is used for: Treatment of colorectal cancer. On February 25, 2013, the Food and Drug Administration (FDA) expanded the approved use ofregorafenib (Stivarga ® made by made by Bayer HealthCare Pharmaceuticals, Inc.) to treat patients with advanced gastrointestinal stromal tumors (GIST) that cannot be surgically removed and no longer respond to imatinib (Gleevec) and sunitinib (Sutent), two other FDA-approved drugs to treat GIST.

Do NOT use regorafenib if:

  • you are allergic to any ingredient in regorafenib
  • you have severe liver problems (If you have colon cancer … be careful because the cancer have already spread to your liver??????)

WARNING

HEPATOTOXICITY

  • Severe and sometimes fatal hepatotoxicity has been observed in clinical trials [see WARNINGS AND PRECAUTIONS].
  • Monitor hepatic function prior to and during treatment [seeWARNINGS AND PRECAUTIONS].
  • Interrupt and then reduce or discontinue Stivarga for hepatotoxicity as manifested by elevated liver function tests or hepatocellular necrosis, depending upon severity and persistence [seeDOSAGE AND ADMINISTRATION].

Common problem with some patients: ​Anything wrong it MUST BE THE HERBS … RIGHT?  Yes, it must be the damn herbs not the oral chemo. I am sorry for people like that it is better you go and find someone else for help.

 

Advertisements

Single Post Navigation

Comments are closed.

%d bloggers like this: